Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nomnomtiramisu

The Bumps Are Gone Without Using The Full Amount... Should I Still Increase Dosage?

Recommended Posts

The bumps are gone and I'm only entering the second week (I started twice a day instead of once a day though, opps. As a result, my skin is super dry right now, or at least I think that's the cause).

I'm only using a little more than a pea-sized amount right now. There's still redmarks but the skin is smooth (but feels dry).

Should I just go back to once a day? Or should I keep increasing the dosage?

Link to comment
Share on other sites

I wouldnt suggest to increase the dosage since the current one seems to work for you. As it is early stick to the amount you use, after a month or so you can decrease if you remain clear. Remember that during the first months you will have on and off in the acne. So, dont lessen so quickly!!!!

Link to comment
Share on other sites

I ended up decreasing the dosage to once a day because a day after my post, my skin got super dry. (to the touch as well). It's only flaking in the morning and looks fine after I shower and put moisturizer on, but to be careful I just went back to once a day for now and see how I do.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×